| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Ambulation or Postural Difficulties (2544)
| Date of Event |
02/10/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery approximately 4 months after implant placement due to femoral stem fracture resulting in pain.Patient unable to walk properly prior to revision surgery.There is no additional information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).Foreign: china.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, as supplemental medwatch will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected mechanical (g04) - stem no product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no related deviations or anomalies during manufacturing.Medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues: fracture of the proximal femoral stem of the left hip arthroplasty.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
There is no update to the prior event description provided.